# SDR C2XA07CL090

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 18,811 hours, 14,384 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 1862
- Condition: Damaged
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MDW FLIGHT 2432 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE IN FLIGHT.  THE AIRCRAFT RETURNED TO MDW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR WOW PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
